UNIGE document Scientific Article
previous document  unige:41676  next document
add to browser collection
Title

General variance covariance structures in two-way random effects models

Authors
Published in Applied Mathematics. 2013, vol. 4, no. 4, p. 614-623
Identifiers
Full text
Structures
Citation
(ISO format)
DE PORRES ORTIZ DE URBINA, Carlos, KRISHNAKUMAR, Jaya. General variance covariance structures in two-way random effects models. In: Applied Mathematics, 2013, vol. 4, n° 4, p. 614-623. https://archive-ouverte.unige.ch/unige:41676

343 hits

67 downloads

Update

Deposited on : 2014-11-11

Export document
Format :
Citation style :